# SDR GTIA2025020338718

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,710 hours, 13,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292109
- Part serial: C0676RP
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 1,590 hours, 778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING , A/C LEFT OVERWING SLIDE DEPLOYED. (OUT OF SERVICE WRITE UP.)--
